# SDR QXEA2024102500250

- Difficulty date: October 25, 2024
- Submitted: October 25, 2024
- Operation: Air carrier
- Aircraft: N652MK
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000929
- Aircraft time: 4,648 hours, 3,599 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Zone 900
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAV SMOKE ILLUMINATED FOR APPRX 10SEC FA ATTENDANT FOUND NO SMOKE OR FUMES. NO FURTHER ISSUES PAX HAD JUST EXITED THE LAV & SAID THEY MIGHT HAVE HIT THEIR HEAD ON THE DETECTOR. IT WAS THE FWD LAV. REMOVED FROM SERVICE. C/W LAV SMOKE DETECTOR OPS CHECK GOOD REF REF AMM AMM TASK 26-14-01-700-801-A OPS TEST GOOD NO FURTHER DEFECTS NOTED. NO PARTS REPLACED. RETURNED TO SERVICE.
